# SDR DALA2018110506439

- Difficulty date: October 26, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 85,484 hours, 10,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 10c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7002, L/P 0801523) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:10C / INTERIOR. RESECURED 10C EMERGENCY LENS CAP.
